# SDR UIEA2013020500069

- Difficulty date: January 31, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 60,080 hours, 10,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980 S38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3/A4 CHECK, WHILE UNDERGOING EO 4453A499 (SB 747-53A2444, REV 2/ AD 2001-22-04) INSPECTION, A CRACK WAS DETECTED IN THE FUSELAGE SKIN AT THE 11 AND 5 O'CLOCK POSITION OF A FASTENER HOLE COMMON TO S38L NEAR BS 980.   PERMANENT REPAIR ACCOMPLISHED IAW SRM 53-20-01-2R-2, REPAIR 2, FIGURE 201.
